# SDR ASAA2013042494611

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,289 hours, 6,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12286
- Condition: Inoperative
- Location: Ram Air Door
- Part time: 19,289 hours, 6,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DOOR ACTUATOR IS INOPERATIVE.  ACFT GROUNDED.  R & R RT RAM AIR DOOR ACTUATOR IAW AMM 21-51-2.  OPS CHECKED GOOD IAW AMM 21-51-21.
